MathSciNet Relay Station
MathSciNet bibliographic data
MR2678991 51M20 (20H15 52B15 52B70)
Pellicer, Daniel; Schulte, Egon Regular polygonal complexes in space, I. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6679–6714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement